4 doctors weighed in:

Which of the ADHD stimulants is least likely on average to cause physical agitation?

4 doctors weighed in
Dr. William Singer
Pediatrics - Neurology
3 doctors agree

In brief: Thanks for asking!

Enter answer details...

In brief: Thanks for asking!

Enter answer details...
Dr. William Singer
Dr. William Singer
Thank
Dr. Ravi Chand
Psychiatry
3 doctors agree

In brief: ADHD

Stimulants can cause physical agitation depending on your vulnerability.

In brief: ADHD

Stimulants can cause physical agitation depending on your vulnerability.
Dr. Ravi Chand
Dr. Ravi Chand
Thank
1 comment
Dr. William Singer
may need to try alternatives such as provigil, nuvigil orantidepressantssuch asWellbutrin and imipramine,each of which has been used forADHD but do not have anxiety as aside effect.
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
108,000 doctors available
Read more answers from doctors